Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

PEing and ANTI-DEPPS?

PEing and ANTI-DEPPS?

Hey boyz

Hope you read this, because this had become quite a worrying thing for me: For once an for all, can somebody please comment on whether or not MAOI’s (specifically MAOI’s, not SSRI’s or others please) HAMPER PE gains? I have been jelquing, squeezing, stretching like a muthfucka for the past 3 1/2 weeks, but I have yet to see even a milimetre in gains. I have a feeling it has something to do with this bullshit medication I’m taking. It is common knowledge that anti-depps make it virtually impossible to get a hard-on on demand- this COULD mean that there is substantially decreased blood flow to the penis at all times, which means that PEing may lead to nothing!

Some comments please- I need to know if I should stop the medication.

I was on an antidepressant a while back. It was a derivative of prozak. It destroyed my sex life. I barely thought about sex, almost never had night time erections, and couldn’t get it up to save my life. Needless to say I stopped taking it after 3 months of use.

I wasn’t doing PE at the time, but I would guess that it would impact you PE gains. I feel that night time erections and maximum blood flow are crutial to gains and certain antidepressants definiately effect this.


"PUT THAT THING AWAY! YOU'RE SCARING THE LADIES!!" (I wish!) Sean Jacobs

1999: 6" EBPL X 5.25" EG ~ 2001: 7" EBPL X 5.75" EG ~ 2003: 7.25" EBPL X 6" EG

Current (Jan 2013): 7.125 EBPL X 6"EG ~ GOAL = 7+" (anything more is fine) EBPL X 6.5" EG

ThunderSS:

Gotcha- I’ll wait a bit longer for measurment.

SeanJacobgs

Interesting response- thanks. You say you took a derivative of prozac, which is an SSRI, and you had major problems with your sex life. I’m currently taking MAOI’s (slightly stronger than SSRI’s), and not only has it done nothing for my head, but its also fucking with my PE-game. This has to stop- I’ll be sure to update you boyz on the results.

Thanks again.

I switched to an anti depressant called serzone. This did wonders for my depression issue and I had no sexual side effects. I took it for a little over a year and haven’t had to take any antidepressants since.


"PUT THAT THING AWAY! YOU'RE SCARING THE LADIES!!" (I wish!) Sean Jacobs

1999: 6" EBPL X 5.25" EG ~ 2001: 7" EBPL X 5.75" EG ~ 2003: 7.25" EBPL X 6" EG

Current (Jan 2013): 7.125 EBPL X 6"EG ~ GOAL = 7+" (anything more is fine) EBPL X 6.5" EG

I’m not on MAOIs, but I am on the SSRIs Celexa and Wellbutrin. I’m not nearly as horny as I used to be. I used to have to masturbate two or three times a day just to get any other work done. now i have to be pretty deliberate about getting aroused just to sort of flush the pipes. It’s about preventing prostate cancer, ya know. Oh, and it feels good too.

Celexa diminished my sex drive somewhat, and also made it difficult to orgasm. Wellburtrin lets me get over the edge and cum, but I still don’t think about sex all the time. Part of that is working alone at home. I don’t have any curvy estrogen enhanced bodies around all the time to give me a raise.

As a result of all that, anti-depressants has greatly effected my PE work. I don’t have my dick out all the time (which was a benefit of working at home) to jelq, squeeze and yank; consequently my girth work, particularly, has suffered. For the past few weeks I have made time to hang with my wench as often as I can, for which I owe a debt of gratitude to the Captn.

I was on serzone several years ago. I didn’t like it. My emotions were too flat, I felt a chemical buzz all the time and I was forgetful. I realized there are emotions associated with memory, and I couldn’t tap emotional memory to help me remember what I was supposed to be doing.

‘Guess I should post something on this soon to Twat’s thread on anti-depressants.

MAO Inhibitors type A or type B? Or the brand name would be just as easy.


“You see, I don’t want to do good things, I want to do great things.” ~Alexander Joseph Luthor

I know Lewd Ferrigno personally.

Thanks for the interesting accounts on anti-depps, boyz.

“MAO Inhibitors type A or type B? Or the brand name would be just as easy.”

Now we’re talking, twatteaser!

The locally marketed brand name (South Africa) is ‘Depnil’ (don’t know what they call it in the States- all I know is that it’s scientific name is ‘Moclobemide’). Regarding type A or B, it’s definitely a Type A- I think Type B’s are reserved for those lads who aren’t feeling to hopeful on living lately, (not me thankfully!).

Hope you got some good news for me…

Ike,

Same here on the Celexa. Was on it for years but quit last summer. Took a year of half doses to get over it before I completely quit. It helped me for a while but I am so glad I’m rid of it. Getting nightly wood now, and feel like myself again. Losing weight, too.


"The most beautiful thing we can experience is the mysterious; It is the source of all true art and science. " Albert Einstein

What is the exact problem? Are you saying that it makes a sexual side-effect on you? Are you prescribed it for depression or anxiety? If you come off it, won’t you sink back into a worse situation?

This is what I found for it:http://www.mentalhealth.com/drug/p30-m04.html

http://www.biopsychiatry.com/moclobemide.html


“You see, I don’t want to do good things, I want to do great things.” ~Alexander Joseph Luthor

I know Lewd Ferrigno personally.

http://www.biopsychiatry.com/moclobsex.htm

I would say stay on it. It looks like it reverses other SSRI induced libido damage. It has to be something else.


“You see, I don’t want to do good things, I want to do great things.” ~Alexander Joseph Luthor

I know Lewd Ferrigno personally.

Thanks for the response TT- appreciate the depth of your research

I’m taking moclobemide for anxiety purposes (I’d prefer to keep the specific disorder private for now), and it’s done nothing for me thus far, except maybe with helping the accompanying depression. But since this isn’t a “How to battle your anxiety” forum (where, BTW, most if not all the participants are whinging, pessimisitc, losers- I hope none of you guys reading this are members of these forums, otherwise I will be in a slight heap of shit!), I think you may be correct in looking for alterative causes- maybe it’s just a general lack of sexual arousal.

Another solution could be to change mediactions, in an attempt to get the depression fully butt-fucked, and also allow for PEing continue successfully!

Thanks again for the reply!

Would xanex work for you instead? I knew some crazed bitches on that who would drink and get me all pissed off. A lot of guys say GABA is the shit, I don’t know. GABA may not work with a MAO correctly.


“You see, I don’t want to do good things, I want to do great things.” ~Alexander Joseph Luthor

I know Lewd Ferrigno personally.

There is definitely no literature of this specifically, most don’t even believe PE works. With that said, unless your penile circulation is so poor that it is getting colder than usual, I wouldn’t expect it to affect gains. As long as you are breaking down and rebuilding tissues, which Serotonin and Norepinepherine levels in the brain shouldn’t affect, you will hopefully gain. That’s my opinion anyway.


One foot down...one to go

Top

All times are GMT. The time now is 05:19 PM.